A new application of generalized quasipower increasing sequences

We prove a theorem on ∣ N¯,pn,θn ∣k-summability by using a new general class of power increasing sequences instead of a quasi-η-power increasing sequence. This theorem also includes some new and known results.

Saved in:
Bibliographic Details
Date:2012
Main Author: Bor, H.
Format: Article
Language:English
Published: Інститут математики НАН України 2012
Series:Український математичний журнал
Subjects:
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/164410
Tags: Add Tag
No Tags, Be the first to tag this record!
Journal Title:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Cite this:A new application of generalized quasipower increasing sequences / H. Bor // Український математичний журнал. — 2012. — Т. 64, № 6. — С. 731-738. — Бібліогр.: 12 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Similar Items